# SDR SABA290033

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881CC
- Make and model: Dhav DHC8102
- Aircraft serial: 294
- Engine: Pwa PW120A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gasket
- Part number: 310212701
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 5122 - ON FLIGHT FROM CLT TO PGV, NR 2 ENGINE OIL PRESSURE WAS INDICATING 50 POUNDS OF PRESSURE.  OIL PRESSURE WARNING CAPTION LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO CLT.  NO IN-FLIGHT EMERGENCY WAS DECLARED.  AIRCRAFT RETURNED TO CLT WITH NO OTHER PROBLEMS.  MAINTENANCE FOUND THE NR 2 PROP SHAFT THRUST BEARING COVER GASKET LEAKING.  REMOVED AND REPLACED GASKET.  SERVICED ENGINE OIL.  LEAK AND OPS CHECKED GOOD.  (X)
